# SDR DHL9770153C

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO CIRCUMFERENTIAL FRAME AT BS 1050 HAS CRACK BETWEEN STR 26R AND 25R.  CUT OUT DAMAGED AREA, PERFORMED HFEC AND INSTALLED REPAIR PER SRM 51-40-3.  FILLER 2 BY 1, DOUBLER 12 BY 2.5 BY 1.
